Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 53, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 20, 2009, 9:33 AM CDT for Lawrence County, Illinois. It took effect at Jun 20, 2009, 1:00 PM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2009, 9:33 AM CDT (14:33 UTC)
- In effect from
- Jun 20, 2009, 1:00 PM CDT
- Expired
- Jun 25, 2009, 11:21 PM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 32.28 ft at Jun 23, 2009, 9:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 201433
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
933 AM CDT SAT JUN 20 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
.SYNOPSIS...
HEAVY RAINFALL OF 1 TO 3 INCHES FELL ACROSS PORTIONS OF THE
EMBARRAS RIVER BASIN FRIDAY NIGHT.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-210433-
/O.NEW.KILX.FL.W.0053.090620T1800Z-000000T0000Z/
/LAWI2.1.ER.090620T1800Z.090623T1200Z.000000T0000Z.NO/
933 AM CDT SAT JUN 20 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 745 AM SATURDAY THE STAGE WAS 28.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 33.2 FEET BY TUESDAY EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 28.8 SAT 8 AM 31.6 32.8 33.2
$$
GEELHART12 follow-up statements
000
WGUS83 KILX 210215
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
915 PM CDT SAT JUN 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-211615-
/O.CON.KILX.FL.W.0053.000000T0000Z-000000T0000Z/
/LAWI2.1.ER.090621T0000Z.090623T0000Z.000000T0000Z.NO/
915 PM CDT SAT JUN 20 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SATURDAY THE STAGE WAS 30.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.7 FEET BY
TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 30.1 SAT 9 PM 30.9 32.4 32.7
$$
ILC025-159-211614-
/O.EXT.KILX.FL.W.0054.000000T0000Z-090625T1800Z/
/CLAI2.1.ER.090620T1934Z.090622T1800Z.090625T1200Z.NO/
915 PM CDT SAT JUN 20 2009
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 PM SATURDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY
MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 17.4 SAT 8 PM 18.6 19.8 19.8
$$000
WGUS83 KILX 211412
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
912 AM CDT SUN JUN 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-220412-
/O.CON.KILX.FL.W.0053.000000T0000Z-000000T0000Z/
/LAWI2.1.ER.090621T0000Z.090623T0600Z.000000T0000Z.NO/
912 AM CDT SUN JUN 21 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM SUNDAY THE STAGE WAS 30.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.6 FEET BY
TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 30.6 SUN 8 AM 32.2 32.6 32.4
$$000
WGUS83 KILX 220155
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
855 PM CDT SUN JUN 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
ILLINOIS RIVER AT HAVANA AFFECTING FULTON AND MASON COUNTIES
ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND
SCHUYLER COUNTIES
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING RICHLAND AND CLAY
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-221555-
/O.CON.KILX.FL.W.0053.000000T0000Z-000000T0000Z/
/LAWI2.1.ER.090621T0000Z.090623T0600Z.000000T0000Z.NO/
855 PM CDT SUN JUN 21 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM SUNDAY THE STAGE WAS 31.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.6 FEET BY
TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 31.0 SUN 7 PM 32.2 32.6 32.4
$$
ILC057-125-221554-
/O.CON.KILX.FL.W.0006.000000T0000Z-000000T0000Z/
/HAVI2.3.ER.090214T0700Z.090522T1200Z.000000T0000Z.NR/
855 PM CDT SUN JUN 21 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HAVANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 PM SUNDAY THE STAGE WAS 16.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY
THURSDAY AFTERNOON THEN BEGIN FALLING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
HAVANA 14 16.1 SUN 8 PM 16.2 16.4 16.6
$$
ILC009-017-137-169-221554-
/O.CON.KILX.FL.W.0007.000000T0000Z-000000T0000Z/
/BEAI2.2.ER.090214T0315Z.090522T2245Z.000000T0000Z.NO/
855 PM CDT SUN JUN 21 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT BEARDSTOWN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SUNDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY
EARLY SATURDAY MORNING THEN BEGIN FALLING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
BEARDSTOWN 14 16.7 SUN 9 PM 16.9 17.2 17.4
$$
ILC025-159-221554-
/O.CON.KILX.FL.W.0054.000000T0000Z-090625T1400Z/
/CLAI2.1.ER.090620T1934Z.090622T1800Z.090625T0800Z.NO/
855 PM CDT SUN JUN 21 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM SUNDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY
MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 19.0 SUN 7 PM 19.4 19.2 18.3
$$000
WGUS83 KILX 221351
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
851 AM CDT MON JUN 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
.THE LOWER PORTION OF THE EMBARRAS RIVER IS EXPECTED TO CREST
TONIGHT...AND REMAIN ABOVE FLOOD STAGE INTO MID WEEK.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-230351-
/O.EXT.KILX.FL.W.0053.000000T0000Z-090625T0800Z/
/LAWI2.1.ER.090621T0000Z.090623T0000Z.090625T0200Z.NO/
851 AM CDT MON JUN 22 2009
...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 810 AM MONDAY THE STAGE WAS 31.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.6 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 31.3 MON 8 AM 31.5 30.6 29.7
$$
GEELHART000
WGUS83 KILX 230158
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT MON JUN 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-231558-
/O.EXT.KILX.FL.W.0053.000000T0000Z-090625T1100Z/
/LAWI2.1.ER.090621T0000Z.090623T0600Z.090625T0500Z.NO/
858 PM CDT MON JUN 22 2009
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 750 PM MONDAY THE STAGE WAS 31.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.9 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 31.7 MON 8 PM 31.9 31.1 29.5
$$
ILC025-159-231557-
/O.CON.KILX.FL.W.0054.000000T0000Z-090625T1600Z/
/CLAI2.1.ER.090620T1934Z.090623T0600Z.090625T1000Z.NO/
858 PM CDT MON JUN 22 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM MONDAY THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST AROUND 19.3 FEET TUESDAY AND
THEN SLOWLY FALL THROUGH THE REMAINDER OF THE WEEK.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 19.2 MON 8 PM 19.3 18.4 15.7
$$
SMITNWRFORCSTH000
WGUS83 KILX 231459
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
958 AM CDT TUE JUN 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING RICHLAND AND CLAY
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-240458-
/O.EXT.KILX.FL.W.0053.000000T0000Z-090625T0300Z/
/LAWI2.1.ER.090621T0000Z.090623T1340Z.090624T2100Z.NO/
958 AM CDT TUE JUN 23 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 840 AM TUESDAY THE STAGE WAS 32.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WAS NEARING CREST AND SHOULD BEGIN A SLOW FALL
DURING THE NEXT 24 HOURS. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 32.0 TUE 9 AM 30.5 29.3 27.9
$$
ILC025-159-240457-
/O.EXT.KILX.FL.W.0054.000000T0000Z-090625T0916Z/
/CLAI2.1.ER.090620T1934Z.090622T1745Z.090625T0316Z.NO/
958 AM CDT TUE JUN 23 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM TUESDAY THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RIVER LEVELS WERE NEARLY STEADY BUT SHOULD BEGIN A
STEADY FALL IN THE NEXT 24 HOURS.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 19.1 TUE 9 AM 18.1 14.5 11.3
$$
WDM000
WGUS83 KILX 240152
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
852 PM CDT TUE JUN 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-241552-
/O.EXT.KILX.FL.W.0053.000000T0000Z-090627T0700Z/
/LAWI2.1.ER.090621T0000Z.090624T0045Z.090627T0100Z.NO/
852 PM CDT TUE JUN 23 2009
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM TUESDAY THE STAGE WAS 32.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 32.3 TUE 8 PM 32.2 31.7 30.7
$$000
WGUS83 KILX 241348
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
848 AM CDT WED JUN 24 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
.THE EMBARRAS RIVER WILL BEGIN TO SLOWLY FALL TODAY AND SHOULD
BE BELOW FLOOD STAGE AT LAWRENCEVILLE BY LATE THURSDAY EVENING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-250348-
/O.EXT.KILX.FL.W.0053.000000T0000Z-090626T0500Z/
/LAWI2.1.ER.090621T0000Z.090624T0045Z.090625T2300Z.NO/
848 AM CDT WED JUN 24 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM WEDNESDAY THE STAGE WAS 32.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 32.0 WED 8 AM 30.8 28.9 27.1
$$
GEELHART000
WGUS83 KILX 250236
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CDT WED JUN 24 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-251636-
/O.CON.KILX.FL.W.0053.000000T0000Z-090626T0500Z/
/LAWI2.1.ER.090621T0000Z.090624T0045Z.090625T2300Z.NO/
936 PM CDT WED JUN 24 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 850 PM WEDNESDAY THE STAGE WAS 31.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 31.6 WED 9 PM 30.8 28.9 27.1
$$000
WGUS83 KILX 251545
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1045 AM CDT THU JUN 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-260545-
/O.EXT.KILX.FL.W.0053.000000T0000Z-090626T0800Z/
/LAWI2.1.ER.090621T0000Z.090624T0045Z.090626T0200Z.NO/
1045 AM CDT THU JUN 25 2009
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1015 AM THURSDAY THE STAGE WAS 30.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 30.8 THU 10 AM 29.3 27.8 26.1
$$000
WGUS83 KILX 260134
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CDT THU JUN 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-260748-
/O.EXT.KILX.FL.W.0053.000000T0000Z-090626T0748Z/
/LAWI2.1.ER.090621T0000Z.090624T0045Z.090626T0148Z.NO/
834 PM CDT THU JUN 25 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM THURSDAY THE STAGE WAS 30.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE TONIGHT.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 30.1 THU 8 PM 29.2 27.7 26.0
$$000
WGUS83 KILX 260421
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 PM CDT THU JUN 25 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC101-260451-
/O.CAN.KILX.FL.W.0053.000000T0000Z-090626T0748Z/
/LAWI2.1.ER.090621T0000Z.090624T0045Z.090626T0145Z.NO/
1121 PM CDT THU JUN 25 2009
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 1045 PM THURSDAY THE STAGE WAS 29.8 FEET.
* FELL BELOW FLOOD STAGE AT 845 PM THURSDAY.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 27.7 FEET BY SATURDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.8 THU 11 PM 29.2 27.7 26.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 20, 6:08 AM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 20, 6:08 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 608 AM CDT SAT JUN 20 2009 .DISCUSSION... ISSUED 251 AM CDT SAT JUN 20 2009 HOT AND HUMID WEATHER WILL PREVAIL THIS WEEK...AS UPPER-LEVEL RIDGING REMAINS IN PLACE ACROSS THE MIDWEST. 07Z SURFACE ANALYSIS SHOWS WEAK COLD FRONT DROPPING SOUTHWARD THROUGH CENTRAL ILLINOIS...WITH BROKEN LINE OF CONVECTION WELL AHEAD OF THE BOUNDARY SOUTH OF THE I-70 CORRIDOR. VERY WARM AND MOIST AIRMASS STILL IN PLACE ACROSS THE REGION...AS ONLY MINIMALLY COOLER/DRIER AIR IS NOTED IMMEDIATELY UPSTREAM ACROSS IOWA. ALOFT...EASTERN CONUS RIDGE IS TEMPORARILY BEING FLATTENED BY A VIGOROUS SHORT-WAVE TRACKING THROUGH THE SOUTHERN GREAT LAKES. SHORT TERM...TODAY THROUGH MONDAY UPPER RIDGE WILL ONCE AGAIN BUILD ACROSS THE MIDWEST TODAY...IN RESPONSE TO AMPLIFYING WESTERN CONUS TROUGH. WITH HEIGHTS RISING AND MID-LEVEL FLOW WEAKENING...FRONT WILL NOT GET MUCH OF AN ADDITIONAL PUSH SOUTHWARD. BOUNDARY WILL SETTLE INTO THE OHIO RIVER VALLEY BEFORE BECOMING STATIONARY LATER TODAY. WITH FRONT REMAINING IN THE VICINITY AND AMPLE LOW-LEVEL MOISTURE IN PLACE...THINK SLIGHT CHANCE FOR SHOWERS/STORMS IS WARRANTED SOUTH OF I-70. FURTHER NORTH...LACK OF FORCING AND WEAK DRY ADVECTION WILL PRODUCE A MOSTLY SUNNY AND DRY DAY. DESPITE FROPA...TEMPS WILL ONCE AGAIN BE ABOVE NORMAL...WITH HIGHS MAINLY IN THE UPPER 80S. FRONT WILL BEGIN LIFTING BACK NORTHWARD TONIGHT...HOWEVER BEST TEMP/MOISTURE ADVECTION WILL BE FOCUSED FURTHER WEST ON THE NOSE OF A 40KT 850MB JET STREAK EXTENDING FROM OKLAHOMA INTO SOUTHERN IOWA. CLUSTER OF THUNDERSTORMS WILL LIKELY FORM ACROSS THIS AREA OVERNIGHT...WITH ONLY ISOLATED SHOWERS/STORMS FURTHER EASTWARD INTO CENTRAL ILLINOIS. COVERAGE OF STORMS MAY BECOME A BIT MORE ROBUST ON SUNDAY...AS DAYTIME HEATING RESULTS IN DESTABILIZATION OF THE ATMOSPHERE. HAVE THEREFORE DECIDED TO INCLUDE 30 POPS ACROSS THE BOARD FOR SUNDAY AS BOUNDARY MEANDERS THROUGH THE AREA. RAIN CHANCES BEGIN TO SHIFT FURTHER NORTHWARD SUNDAY NIGHT...AS FRONT LIFTS INTO NORTHERN ILLINOIS AND UPPER RIDGE CONTINUES TO BUILD. WILL MAINTAIN SLIGHT CHANCE POPS ACROSS MUCH OF THE CWA...EXCEPT 30S ALONG AND NORTH OF I-74. BIG QUESTION IS WHETHER OR NOT TO INCLUDE POPS ON MONDAY...AS MODELS SUGGEST UPPER RIDGE AXIS SETTING UP ACROSS THE PLAINS AND WEAK N/NW FLOW ACROSS ILLINOIS AND THE GREAT LAKES REGION. NAM-WRF/GFS/ECMWF ALL SPIT OUT SOME LIGHT QPF AS A VERY WEAK DISTURBANCE TRACKS DOWN THE FRONT SIDE OF THE RIDGE...BUT WILL KEEP OUT OF FORECAST FOR NOW DUE TO LACK OF ADEQUATE LOW-LEVEL CONVERGENCE. LONG TERM...TUESDAY THROUGH FRIDAY THE HEAT WILL BE ON FOR TUESDAY AND WEDNESDAY...AS UPPER RIDGE TAKES HOLD AND ATMOSPHERE BECOMES CAPPED. HIGH TEMPS WILL CLIMB INTO THE LOWER TO MIDDLE 90S BOTH DAYS...WITH LITTLE TO NO CHANCE FOR ANY DIURNAL CONVECTION. NORTHERN STREAM WAVE IS PROGGED TO TRACK ACROSS SOUTHERN CANADA LATER THIS WEEK...HOWEVER STRENGTH AND TIMING OF THIS FEATURE AND THE RESULTING SOUTHWARD PUSH OF ITS ASSOCIATED COLD FRONT REMAIN IN QUESTION. 00Z JUN 20 GFS IS MORE AGGRESSIVE WITH THE WAVE AND DROPS A COLD FRONT INTO CENTRAL ILLINOIS LATE WEDNESDAY NIGHT INTO THURSDAY. MEANWHILE...00Z ECMWF IS WEAKER AND KEEPS FRONT TO THE NORTH UNTIL THURSDAY INTO FRIDAY. AT THIS POINT...WILL TREND TOWARD THE SLIGHTLY MORE CONSISTENT ECMWF. AS A RESULT...HAVE INTRODUCED SLIGHT CHANCE POPS ACROSS THE NORTHERN TWO-THIRDS OF THE CWA FOR THURSDAY. BARNES && .AVIATION... ISSUED 608 AM CDT SAT JUN 20 2009...FOR THE 12Z TAFS LOCALIZED IFR/LIFR LOW CLOUDS AND IFR VIS FROM FOG WILL HIGHLIGHT THE FIRST 3 TO 4 HOURS OF THE TAFS. SATELLITE IMAGES SHOW NARROW BANDS OF LOW CLOUDS AND FOG...BUT AN OVERALL INCREASE IN COVERAGE AROUND SUNRISE. WE EXPECT RAPID IMPROVEMENT IN THE IFR CONDITIONS AS DRY AIR ALOFT MIXES OUT THE THIN LAYER OF LOW MOISTURE. VFR CONDITIONS SHOULD DEVELOP BY MID DAY TODAY...AND CONTINUE ON THROUGH THE REMAINDER OF THE TAF PERIOD. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 20, 5:56 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 556 AM CDT SAT JUN 20 2009 ILZ027-036-040-041-047-049-050-211100- CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT- 556 AM CDT SAT JUN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH SUNDAY NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ON SUNDAY ACROSS MUCH OF CENTRAL ILLINOIS. DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ028>031-037-038-042-043-048-051>053-061-211100- CHRISTIAN-DE WITT-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA- SANGAMON-SHELBY-STARK-TAZEWELL-WOODFORD- 556 AM CDT SAT JUN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ON SUNDAY ACROSS PORTIONS OF CENTRAL ILLINOIS...MAINLY WEST OF A LINE FROM BLOOMINGTON TO SHELBYVILLE. DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-062-063-066>068-071>073-211100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-VERMILION- 556 AM CDT SAT JUN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:02 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 43 min |
| Jun 19, 7:18 PM CDT | Tornado Warning | ILX | Douglas | 24 min |
| Jun 19, 7:35 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar | 40 min |
| Jun 19, 7:39 PM CDT | Tornado Warning | ILX | Edgar | 17 min |
| Jun 19, 7:58 PM CDT | Tornado Warning | ILX | Clay, Effingham, Jasper | 47 min |
| Jun 19, 7:59 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 20 min |
| Jun 19, 8:31 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 30 min |
| Jun 19, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 45 min |
| Jun 19, 10:18 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 57 min |
| Jun 19, 11:51 PM CDT | Areal Flood Advisory | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more | 5 hr |
| Jun 20, 12:28 AM CDT | Special Weather Statement | ILX | Crawford, Lawrence, Richland | 62 min |
| Jun 20, 12:45 AM CDT | Flash Flood Warning | ILX | Clay, Crawford, Effingham, Jasper | 4 hr |
| Jun 20, 12:56 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 54 min |
| Jun 20, 1:46 AM CDT | Special Weather Statement | ILX | Lawrence | 59 min |
| Jun 20, 12:53 PM CDT | River Flood Warning | ILX | Clay, Richland | 6 days |
| Jun 20, 6:55 PM CDT | Special Weather Statement | ILX | Clay, Effingham | 65 min |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.